# SDR DALA2025121009024

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 57,153 hours, 27,294 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Drag Fitting
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON OPEN HOLE AT RT ENG DRAG FTG CLAMP-UP & DIAG BRACE HOLE #16 CORROSION ON SKIN AND FITTING BTW 7 AND 9 O CLOCK POSITION, IN REF. (CARD 5720-01100-05B. JOB #138-0001. 6: HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE HOLES #3 AND #16 AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE HOLES #3,4,5,7,8,13,14 AND 18 WERE REPAIRED PER PRI 583989-14 REV. 2 & ER/A 583989-14AD REV. E SECTION VI: PERMANENT REPAIR. (1343769)
